MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR MRI DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR MRI DRIVER; REUSABLE BIOPSY
Catalog Number DRENCORMR
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the encor mri driver serial number (b)(6) was received at the zielenople.The encor mri driver was visually inspected upon receipt and was found to be in good overall condition.The script version is 1.25.The device was functionally tested and passed the tests.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported sampling on its own issue.The root cause for reported sampling on its own issue cannot be determined as the problem could not be reproduced.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when tapping the sample button on the encor mri driver, instead of closing the shutter it will take a sample.After completing a clock face, instead of stopping it will continue on around.Having the screen set to take only one sample and holding the sample button on the driver to take only one sample and then lifting your finger it will continue to take a sample in that position, had to disconnect the needle in order for it to stop sampling.Additional information was provided stating that the same facility was using the encor enspire system sn (b)(6) and encor mri driver sn (b)(6) in the same event.The user also stated this issue has occurred at a few different steps - but mostly after administering anesthetic or placing the marker.Once it continued taking the samples after the doctor has finished the 'clock face' (obtained 6 samples) and had taken their finger off the sample button on the driver.Modality used was mri.To stop the procedure encor enspire system was turned off.Even though the needle was inside the patient's breast when this issue occurred, there was no reported patient injury, and no medical intervention was needed for any of the patients.There were no issues reported with the disposables used.

Brand Name
ENCOR MRI DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23751259
Report Number2020394-2025-02130
Device Sequence Number21189367
Product Code KNW
UDI-Device Identifier00801741086083
UDI-Public(01)00801741086083(17)990817
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDRENCORMR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown